# SDR CA070103004

- Difficulty date: December 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 3906001007
- Part serial: 0905
- Condition: Damaged
- Location: Rt Elevator
- Part time: 299 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE NOTICE RT ELEVATOR DROOP WHEN PARKED. FURTHER INVESTIGATION FOUND BROKEN NR 3 RT PCU.  ELEVATOR PCU FAILURE CAUSED DAMAGE TO THE HORIZONTAL STABILIZE STRUCTURE.  (TC NR 20070103004)
